# SDR N6WA2025022101

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10011
- Aircraft time: 48,695 hours, 38,436 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Component: Door
- Component part number: CC670387015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REWORK OF AFT CARGO DOOR REPAIR. REPAIRED AFT CARGO DOOR UPPER OUTER SKIN BETWEEN FS1015-FS1031 AND BETWEEN WL97.75-WL107.06 IAW GOJET EO C550-53MR-054.
